My skin has gotten at least twice as bad worse since starting Yasmin. Should I be patient and give it a few more months or change pills? Have been previously on dianette and my skin was amazing, but doctor took me off of it!
Dianette has been banned in France as well as several other countries due to safety concerns. I can see why your doctor rx'ed Yasmin for you--I just looked it up and apparently (according to a study done in 2014) they have nearly the same efficacy/action with regards to helping skin issues.
Apparently, when you come off of Dianette, your skin can become worse than it was before you started on the pill. Even though you are now on Yasmin, your skin is most likely still adjusting. You may want to give it at least 6 mos. Please speak with your doctor first, however, as she may want to switch your Rx to something else--Yaz or Beyaz are both extremely similar to Yasmin, for instance... I have been on all of them, and personally I much prefer Yaz/Beyaz to Yasmin. Yaz is a 24/4 day pill that is of a slightly lower daily dose than the Yasmin 28 pill, but they contain the same active ingredients: drosperinone & ethinyl estradiol. However, with Yasmin you have 7 placebo days while with Yaz, you only have 4 placebo days. Again, definitely call your doctor about this issue & don't be afraid to ask specific questions.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2010 • 1 answer
I ws on Yasmin for PCOD, so now m off them n I havnt got my periods for 2 months now Can start again
Posted 2 Jul 2014 • 1 answer
Posted 11 Nov 2014 • 1 answer
Posted 14 Aug 2015 • 1 answer
Posted 18 Mar 2017 • 0 answers